MAUDE Adverse Event Report: ARTHREX, INC. T10 HEXALOBE, CMP FT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. T10 HEXALOBE, CMP FT; ORTHOPEDIC MANUAL SURG INSTR
Model Number T10 HEXALOBE, CMP FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the minimally invasive chevron and akin surgery that the driver shaft broke off while inserting the screw.The broken pieces were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event was confirmed as the visual evaluation of the received ar-8737-38 with batch 1392333 noted that the distal tip of the returned driver had broken off (see evaluation pictures 3 - 5).The broken piec was returned for investigation.A functional test was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to over-torquing/over-engaging the driver with the screw head.

Brand Name
T10 HEXALOBE, CMP FT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23681433
Report Number1220246-2025-05271
Device Sequence Number21257560
Product Code LXH
UDI-Device Identifier00888867127166
UDI-Public(01)00888867127166(11)230915(10)1392333
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT10 HEXALOBE, CMP FT
Device Catalogue NumberAR-8737-38
Device Lot Number1392333
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown